Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Morse-Smale endomorphisms of the circle
HTML articles powered by AMS MathViewer

by Louis Block PDF
Proc. Amer. Math. Soc. 48 (1975), 457-463 Request permission

Abstract:

The orbit structure of a continuously differentiable map $f$ of the circle is examined, in the case where the nonwandering set of $f$ is finite and hyperbolic. It is shown that there is a natural number $n(f)$ such that the period of any periodic point of $f$ is $n(f)$ times a power of 2.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 58F15
  • Retrieve articles in all journals with MSC: 58F20, 58F15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 457-463
  • MSC: Primary 58F20; Secondary 58F15
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0413186-5
  • MathSciNet review: 0413186